×

zbMATH — the first resource for mathematics

Groups of order 1. Some properties of presentations. (English) Zbl 0159.30501

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, E., Theorie der Zöpfe.Abh. Sem. Hamburg Univ., 4 (1926), 47–72. · JFM 51.0450.01 · doi:10.1007/BF02950718
[2] Federer, H. &Jónsson, B., Some properties of free groups.Trans. Amer. Math. Soc., 68 (1950), 1–27. · Zbl 0035.29402 · doi:10.1090/S0002-9947-1950-0032643-4
[3] Fox, R. H., Some problems in knot theory.Topology of 3-manifolds. Proc. of the 1961 Topological Institute, p. 168, Problem 2. Prentice Hall, 1962.
[4] Fox, R. H., A quick trip through knot theory.Ibid., Topology of 3-manifolds. Proc. of the 1961 Topological Institute, pp. 120–167. · Zbl 1246.57002
[5] Hall, M., Jr.,The theory of groups, 434 pp. Macmillan, 1959.
[6] Magnus, W., Über diskontinuierliche Gruppen mit einer definierenden Relation (Der Freiheitssatz).J. reine angew. Math., 163 (1930), 141–165. · JFM 56.0134.03 · doi:10.1515/crll.1930.163.141
[7] –, Übern-dimensionale Gittertransformationen.Acta Math., 64 (1934), 353–367. · Zbl 0012.05405 · doi:10.1007/BF02545673
[8] Magnus, W., Karrass, A. & Solitab, D.,Combinatorial group theory, 444 pp. Interscience Publ., 1966.
[9] Mennicke, J., Einige endliche Gruppen mit drei Erzeugenden und drei Relationen.Arch. Math., 10 (1959), 409–418. · Zbl 0089.01405 · doi:10.1007/BF01240820
[10] Neumann, B. H., On some finite groups with trivial multiplicator.Publ. Math. Debrecen, 4 (1956), 190–194. · Zbl 0070.25603
[11] Rabin, M. O., Recursive unsolvability of group theoretic problems.Ann. of Math., 67 (1958), 172–194. [MR 22, No. 1611.] · Zbl 0079.24802 · doi:10.2307/1969933
[12] Rapaport, E. S., On free groups and their automorphisms.Acta Math., 99 (1958), 139–163. · Zbl 0080.01705 · doi:10.1007/BF02392424
[13] –, Groups of order 1.Proc. Amer. Math. Soc., 15 (1964), 828–833. · Zbl 0123.02201
[14] Rapaport, E. S. Remarks on groups of order 1.Amer. Math. Monthly, 75 (1968). · Zbl 0175.29601
[15] –, Groups of order 1. Part II.Notices Amer. Math. Soc., 12 (1965), 329.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.